# SDR SWIA2018021944286

- Difficulty date: January 24, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 24,799 hours, 15,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME AT BS 319 CORRODED BETWEEN STRINGERS 26L AND 26R.  CUT AND REMOVED THE CORRODED SECTION OF THE FRAME AND REPLACED  IAW REO. LEAK CHECKED GOOD.
